# SDR RAIA00603038

- Difficulty date: March 21, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,377 hours, 15,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3555 - PIT - AFT SIDE OF THE OVERHEAD EXIT SIGN AT ROW 12 NOT LIGHTING.  MAINTENANCE PERFORMED A FUNCTIONAL CHECK OF THE EMERGENCY EXIT LIGHTS AND FOUND THEM TO BE FUNCTIONING PROPERLY.
